# SDR A6WA201442051

- Difficulty date: October 14, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 27,777 hours, 27,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT OF THE DAY, PAX DOOR FWD EXIT SIGN WAS FOUND INOPERATIVE.  FOUND BROKEN WIRES BEHIND THE FLIGHT ATTENDANT`S SEAT.
